# SDR HALA2012011400025

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 97,849 hours, 18,421 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - THROUGHOUT FLIGHT EICAS MESSAGE FOR WEATHER RADAR FAILURE, DISPLAYED INTERMITTENTLY.  NO EICAS MESSAGE ON ARRIVAL, PERFORM BITE PROCEDURE IAW MM34-43-00-101, BITE TESTED OK.  ACFT OK FOR SERVICE.
